| Model Number |
CN-926 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that intraoperatively, during the closure of the thick tissue, the needle detached from the suture.The needle did not fall into the patient cavity.The surgeon used an additional new suture to resolve the issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the returned product noted one suture and one needle.The needle was returned disengaged from the suture.No suture material was observed to be present in the swage, indicating the needle detached from the suture.Upon microscopic inspection of the needle, normal crimp and swage marks were noted.The suture was returned broken in two fragments.Segment a measured 28 inches and segment b measured 8 1/2 inches.The suture length was measured with a metal yard stick, calibration asset: nh02505.The original suture length according to the product description was 40 inches.Functional testing was precluded as the needle was returned detached.It was reported that the needle was detached from the suture.The reported issue was confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: of broken suture that has no relationship to the reported condition.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.